Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Local Langlands correspondence for unitary groups via theta lifts
HTML articles powered by AMS MathViewer

by Rui Chen and Jialiang Zou PDF
Represent. Theory 25 (2021), 861-896 Request permission

Abstract:

Using the theta correspondence, we extend the classification of irreducible representations of quasi-split unitary groups (the so-called local Langlands correspondence, which is due to Mok) to non quasi-split unitary groups. We also prove that our classification satisfies some good properties, which characterize it uniquely. In particular, this paper provides an alternative approach to the works of Kaletha-Mínguez-Shin-White and Mœglin-Renard.
References
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2020): 22E50
  • Retrieve articles in all journals with MSC (2020): 22E50
Additional Information
  • Rui Chen
  • Affiliation: Department of Mathematics, National University of Singapore, Block S17, 10 Lower Kent Ridge Road, Singapore 119076
  • ORCID: 0000-0002-9992-6369
  • Email: e0046839@u.nus.edu
  • Jialiang Zou
  • Affiliation: Department of Mathematics, National University of Singapore, Block S17, 10 Lower Kent Ridge Road, Singapore 119076
  • Email: e0220154@u.nus.edu
  • Received by editor(s): September 4, 2020
  • Received by editor(s) in revised form: June 14, 2021
  • Published electronically: October 13, 2021
  • © Copyright 2021 American Mathematical Society
  • Journal: Represent. Theory 25 (2021), 861-896
  • MSC (2020): Primary 22E50
  • DOI: https://doi.org/10.1090/ert/588
  • MathSciNet review: 4324358